# SDR R61A201709050651

- Difficulty date: August 13, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17003859002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO SHEAR CLIP AT FRAME 16 STRINGER 27R/28R. REMOVED AND REPLACED SHEAR CLIP PN: 170-03859-002 REF 51-41-01 AND 51-41-02. AIRCRAFT REMAINS IN HEAVY CHECK BNA
